# SDR DALA2023032102118

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 112,478 hours, 16,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 2L DOOR WILL NOT ARM ON DEPARTURE. CORRECTIVE ACTION: FOUND DEBRIS IN GRIT BAR MECH. REMOVED DEBRIS. ARMED DOOR ALL CKS NML. (4138460)
